Short-run independence of monetary policy under a pegged-exchange-rates system: An econometric approach
Daniel Laskar ()
Journal of International Money and Finance, 1982, vol. 1, issue 1, 57-79
Date: 1982
References: Add references at CitEc
Citations: View citations in EconPapers (3)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0261-5606(82)90005-5
Full text for ScienceDirect subscribers only
Related works:
Chapter: Short-Run Independence of Monetary Policy under a Pegged Exchange-Rates System: An Econometric Approach (1983) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:jimfin:v:1:y:1982:i::p:57-79
Access Statistics for this article
Journal of International Money and Finance is currently edited by J. R. Lothian
More articles in Journal of International Money and Finance from Elsevier
Bibliographic data for series maintained by Catherine Liu ().